# SDR HEEA0015099

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Adapter
- Part number: 212040190101
- Condition: Pitted
- Location: Seal Ride
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR  GEARBOX ADAPTER HAS PITTING ON SEAL RIDE.
